# SDR AALA202112204474

- Difficulty date: November 10, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737*
- Aircraft serial: 29564
- Aircraft time: 37,139 hours, 15,149 cycles
- System (JASC): 5630 · Door Windows
- Part: Shade
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE WINDOW SHADE AT SEAT 17A IS DIFFICULT TO FULLY EXTEND, AND WILL NOT STAY FULLY CLOSED. **SUPPLEMENTAL REPORT FOR AALA202111124474: REMOVED AND REPLACED SEAT 17A WINDOW SHADE PER AMM 25-21-12.** (CLOSED)
